A numerical verification method for a periodic solution of a delay differential equation

Teruya Minamoto, Mitsuhiro T. Nakao

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We describe a numerical method with guaranteed accuracy to enclose a periodic solution for a system of delay differential equations. Using a certain system of equations corresponding to the original system, we derive sufficient conditions for the existence of the solution, the satisfaction of which can be verified computationally. We describe the verification procedure in detail and give a numerical example.

Original languageEnglish
Pages (from-to)870-878
Number of pages9
JournalJournal of Computational and Applied Mathematics
Volume235
Issue number3
DOIs
Publication statusPublished - 2010 Dec 1
Externally publishedYes

Keywords

  • Delay differential equation
  • Delayed feedback control
  • Numerical computation with guaranteed accuracy
  • Rssler system

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A numerical verification method for a periodic solution of a delay differential equation'. Together they form a unique fingerprint.

  • Cite this